What are Opioid Overdose Risks? There are several risks involved if you misuse opioids. Opioids are among the drugs which are applied to treat chronic pain in most cases, they are illegal but in some states under doctor’s prescription they can be applied to treat pain. People take advantage, the availability of the drugs to misuse them and the drugs end up exposing them to several risks. There are even cases where people have died due to overdose of opioids. Common uses of opioids include heroin, oxycodone, fentanyl, hydrocodone and tramadol. People with severe conditions which expose you to pain can be managed through application of opioids. Some of the risk of opioid overdose includes the following:

Developing Limp Body

People who misuse opioids can end up developing limp body. With limp body, you will even be unable to stand. Your daily activities will be affected greatly because you will not have the energy to undertake you daily activities. To be on the safe side, you need to take necessary measures and avoid overdose of opioids. The drug is administered by a qualified doctor who in most cases will provide the necessary dosage on how to apply it. People end up misusing it because they will like to feel high. If you develop limp body and there is nobody nearby to help you, then you may put yourself in danger.

Vomiting and Making Gurgling Noises

If you vomit, you will end up losing necessary nutrients in your body. Addicts Helpline knows the food you eat will not serve you. There are even cases where people have been exposed to the risk of dehydration due to prolonged vomiting. You can end up developing the complication if you cannot manage your opioids overdose. If you start experiencing vomiting, then it may be the signs you are overdoing your opioids. Here at Addicts Helpline we understand it is necessary to look for ways you can stop the bad habit of overdoing the drug. It will expose you to different health conditions.

Unable to Speak

You may be unable to speak after you decide to apply the narcotics. There are many people who have been exposed to the challenges of being unable to speak due to the overdose of opioids. Speaking is necessary in your daily life because you will be able to communicate with other people as well as doing your daily activities. There are cases where you may be unable to speak hence making it hard for someone near you to offer fast aid. If you live with someone and you discover he is not speaking well, then you should check for the possible side effects of opioids.

Breathing or Heartbeat Slows Down

Your body should breathe at a given rate so that the body organs can access enough oxygen. With enough oxygen supply to the body, you will easily tackle your daily activities. It also affects the breathing rate. If you overdo opioids, there are high chances you will end up developing a heartbeat rate. Other risk factors of opioids overdose include contracting of the pupils among other risk factors.

Muscles Become Slack and Droopy

There are high chances your muscles will become slack and droopy. The weak muscles can expose you to different health complications. It is necessary to take not of the risk factors before you proceed to use opioids. It is okay to use the opioids in managing pain among other reasons prescribed by the doctors. The problem arises when you end up applying overdose. There are several addictive substances in opioids hence they tend to push you into overdoing it over time. If your muscles become slack, it will be very challenging to you to undertake daily workouts among other physical activities. You need to engage in the right program which can help you quit the bad habit of taking opioids in overdoses.

Loss of Consciousness

There are high chances you will become unconscious if you end up applying opioids in your daily life. The active ingredients in opioids targets different parts of your body where they end up making you lose the coordination of different parts of your body. Remember it will be hard for you to get out of risky situations if you are exposed to opioid overdose and you become unconscious. There are even cases where people have been found dead in their homes due to opioids overdoses. Steps you can take to overcome the problem of opioids overdose are many. It is upon you to apply the different procedures so that you can avoid the overdose problem. If you have encountered a close friend who was using opioids and he or she is not conscious, then there are steps you need to take and stabilize the person after which you can contact the health care providers. There are a lot of information online on how you can administer first aid to a person who has lost consciousness due to overusing opioids.

Unresponsive to Outside Stimulus

Addicts Helpline understands your body should respond to outside stimulus such as noise, heat among another stimulus. It is a different case after you start taking opioids in overdose. The active substance in opioids ends up interfering with your body system where the system becomes less effective in resisting different stimulus. Remember when your body is slow to respond to stimulus, it will tend to face several challenges. From information available about opioid overdose, you will discover there are high chances you can end up failing to respond to outside stimulus completely if you can end up overusing the opioids. Always take time and look for ways you can control the habit of overdoing the opioids.

What is Opioid Overdose Risk?

The above is some of the risk of opioids overdose. The risks can outweigh the benefits you get when overdoing the drug. For instance, many people are attracted to opioids overdose so that they can get high. The benefit of getting high will not outweigh the risk you are exposed to. It is necessary to look for ways you can stop overusing the drug. There are many people who were facing the challenge of overdoing the drugs. Addicts Helpline has seen they were able to overcome the challenges after they decided to engage in the corrective measures.